# SDR AALA202509237956

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CONNECTORS LOOSE ABOVE RIGHT HAND FORWARD OVERWING EXIT. RECONNECTED AND OPERATIONAL CHECKED CONNECTORS GOOD. PER AMM 33-51-01.
